# SDR SIMA201806065001

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 28,608 hours, 24,412 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYS 1 - 2 INOPERATIVE MESSAGE ILLUMINATED ON EICAS DURING FLIGHT.  REMOVED AND REPLACED THE NR 2 SWITCH IAW MM 27-23-04. OPS CHECKED GOOD, NO MESSAGE ON EICAS.
